# SDR CA141201005

- Difficulty date: November 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Condition: Malfunctioned
- Location: Engine
- Part time: 295 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CRUISE FLIGHT AT 0200 HOURS LOCAL, ECU WENT INTO REVERSIONARY MODE.   PILOT INTERPRETED CAS MESSAGE "ALT DATA FAIL" WITH WF "D OUT" AS AN ADDITIONAL ANOMALY AND MADE A PRECAUTIONARY LANDING IN A SCHOOL YARD.   REPLACEMENT ECU, FROM 54357, WAS INSTALLED AND ACFT WAS FLOWN TO BASE.  ECU PN: 63005SOCNM250-10696.
